Separate names with a comma.
Discussion in 'Heroin' started by Adrianna, Jul 6, 2015.
Recently I've been hearing a lot about heroin being a problem and it being on the rise.
So you are wanting to know what the high is like? I have been a IV heroin addict for years and still currently using, unfortunately. I say that so you know that I am not saying what I read from some website and that it actually first hand experience.
So here's a rundown on the high when you shoot up: so for me, the high doesn't necessarily start when I inject it. I already start to feel better when I am making a shot (cooking it in the spoon/cooker). After I begin to inject it, this euphoric feeling comes over my whole body and I start to feel warm all over. After I push all of it in, my body feels super heavy and relaxed. It is really hard to describe. Sometimes my body, mainly my nose, will become super itchy. The high is like no other. But after a while of using you start to build up a tolerance and you need more and more dope to get you high. And then after becoming physically addicted I don't really get high anymore, it is more just me feeling normal and not dope sick.
I can recall this sensation the very first time I started doing heroin. Though for me, it wasn't a pleasant one. I felt it quite bothersome actually. Luckily enough for me, the fact that I didn't like the sensation also encouraged me to "cease and desist".
My sole advice for everyone would be to stop using it. It's horrendous from all points of view.
It doesn't matter what it's like. The end result is the same: you'll get high and lose control over yourself. You may even reach a point where you'd risk your life doing crazy things. Rather than knowing what it's like, it's better to make a conscious effort to avoid heroin altogether.
Recently? This has been a problem since ages! Get out of your shell! Like xTinx mentioned, avoid it.
haha yes it is ALWAYS a problem but I think OP maybe meant hearing about it more? The abuse rate has been climbing again unfortunately.
In that case I guess OP is right to be concerned. Everything is related. Stress and drugs go hand in hand. That's the major cause.
Well as for the recent rise in herion usage, from my reading it has a lot to do with a crackdown in RX opioid usage. Major RX companies have put in place production restrictions as well as made drugs like Oxycontin harder to abuse. The poor souls hooked on those drugs switched to heroin when the supply dried up.
I'm a Heroin Addict in recovery. I started drinking alcohol at a very young age. As I got older I progressed to harder drugs. Pot and pills then cocaine, dilaudid, IV usage. Then I moved on to Heroin. Heroin will rob you of your soul. I robbed, stole, lied, whatever it took to get high. I've been to Prison 5 times. Oded several times. I didn't care about anything. Does this sound like a good time? I think not. It's Hell! Like I said I'm clean now. I don't do anything. I go to AA for my recovery. My life keeps getting better. I get off parole in 19 days. I'm a success today.
@Danyell... While my son was addicted to heroin, I had a bad kidney stone. It was so painful one day that I had to go to the emergency room. The ER doctor gave me an IV with some pain killer in it, but it didn't work. Later, he said he was going to give me a shot of morphine. Just seconds after he stuck the needle into my IV line, I felt that euphoric feeling you describe. A wave of warmth came over my entire body, the pain disappeared, and I didn't have a care in the world. That's when I realized why my son was using heroin. It was really a learning experience and helped me have a great deal of empathy for him.
Thanks for sharing your experience. I hope you can stop using heroin at some point, because you have a lot of life ahead of you.
I have heard of people doing drugs just to know how it feels like, but I don't think to be this the right way.
Hearing from people who is or have been addicted to drugs is a better way to understand the sensation and further effects. However is natural that a great empathy with an addicted person comes along with the experience of having used it, even if it was not your intention @deanokat but a medical need.
What's the point? Well, it makes people feel good. If it didn't, nobody would use it.
You are very welcome! I actually went into detox Saturday, August 1, and now I'm trying to raise money so I can get to treatment. I made a Go Fund Me account and here is the link.gofundme.com/getmetorehab I am trying to get the word out so I can get to treatment asap. If ANYONE could share this on Facebook or Twitter or whatever that would be amazing.
I think it's because Big Pharma has created millions of opiate-based addicts. When the script runs out too early or the doc won't prescribe any more, people have been known to use heroin, another opiate. Apparently it is cheaper than buying pills on the black market and is said to be easier to obtain.
I would not like to experience what it's like because the results seem to always be the same: you get high and lose control, you get addicted.
Too many entertainers have fallen on that rugged path and have died as a consequence. Please do not hasten to consider what it's like.
Heroin causes a lot of physical changes, that are not good. It is very addictive and causes people to change in ways that can kill them.
I'm glad you were able to get through that situation. I knew someone that also had to pass kidney stones.
You are such a beautiful person and I am sure you have such a beautiful life ahead of you. I really hope you get off heroin real soon so that you can begin building a new and clean life for yourself. I am so sorry you are going through this, but once you get treatment and to the source of your addiction you are going to get better. Once you decide to take control, because you can, it will be full speed ahead.
WoW man, I'm sorry to hear about this and thanks for sharing your experience, I hope you make it out of your addiction and create a nice life.
I'm going to show this post to my friends who are obsessed with opiates so they know what it really is...
I do think that it is on the rise again in my area. It used to be a big problem many years ago but there was a decline over the last ten years or so. However, it seems that this problem is picking back up again. I've even been offered heroin on one occasion and valium on another occasion by random strangers in the street! The valium was also offered to me at ten o' clock in the norning on Rememberance Sunday right next to where a tribute parade was taking place!